1st cycle issue

S

SeanVonBraun

New member
Awards
0
Hi all , first off, excuse me for any newb questions but I need some insight . Started my first test cycle, test cyp 500mg/week for 10 weeks(test only). Today was my 2nd shot and I’m noticing my libido is dropping and hard for me to get an erection. When I cum, the load is very small compared to before. I’m guessing this has something to do with my estrogen levels rising . I have Arimidex on hand but haven’t used it yet because I have no signs of Gyno or water retention. Thoughts ?????
 
S

SeanVonBraun

New member
Awards
0
Forgot to add, I’m injecting 250mg twice /week
 
Smont

Smont

Well-known member
Awards
1
  • Established
Forgot to add, I’m injecting 250mg twice /week
On only your seccond inject I would doubt it has anything to do with the test and look elsewhere. I know everyone is different but thats too fast for related sides. If it happened 2-3 weeks in I would understand
 
Aleksandar37

Aleksandar37

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Agreed, seems like a quick change. I would try the anabolic section for better responses.
 
Mzakif

Mzakif

Member
Awards
1
  • Established
Bloodwork will let you know what wrong instead of guessing specially that you had 2 injections only
 
Smont

Smont

Well-known member
Awards
1
  • Established
isnt it supposed to help with estrogen side effects?
Hes been on for 4 days at the time of his dose. Its more then highly unlikely its a estrogen issue. You dont wanna start taking more stuff for no reason. He needs to figure out what the problem. He could take a dose and see if it changes things. But if estrogen is not the issue and you start tanking your estrogen it has a whole bunch of new sides from feeling like shyt to a limp noodle. And you need estrogen to grow.
 
Thread starter Similar threads Forum Replies Date
Noteboom Cycle Logs 7
M Cycle Logs 20
N Bulking 31
D Anabolics 9
Daehlluks Female Fitness 36

Similar threads


Top